# SDR A6WA2013100200236

- Difficulty date: September 15, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,730 hours, 25,410 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING L/E AT WS 139 TO 149 IS CRACKED AT WS149.  R & R WITH NEW SERVICEABLE EDGING.
